QUT ePrints

Networked H infinity control of linear systems with state quantization

Peng, Chen & Tian, Yu-Chu (2007) Networked H infinity control of linear systems with state quantization. Information Sciences, 177(24), pp. 5763-5774.

View at publisher

Abstract

This paper addresses the problem of H∞ controller design for linear systems over digital communication networks. A new model is proposed to describe both the network conditions and the state quantization of the networked control systems in a unified framework. From this model, a quantized state feedback strategy is developed for global and asymptotical stabilization of the networked control systems. The same H∞ disturbance attenuation level as that in the case without quantization is achieved. Numerical examples are given to demonstrate the effectiveness of the proposed method.

Impact and interest:

109 citations in Scopus
Search Google Scholar™
77 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

274 since deposited on 25 Jan 2008
41 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 12239
Item Type: Journal Article
Keywords: Networked control systems, H infinity control, quantization, linear matrix inequalities, asymptotic stability, quality of services
DOI: 10.1016/j.ins.2007.05.025
ISSN: 0020-0255
Subjects: Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > MECHANICAL ENGINEERING (091300) > Automation and Control Engineering (091302)
Australian and New Zealand Standard Research Classification > TECHNOLOGY (100000) > COMMUNICATIONS TECHNOLOGIES (100500) > Computer Communications Networks (100503)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Calculus of Variations Systems Theory and Control Theory (010203)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Copyright Owner: Copyright 2007 Elsevier
Copyright Statement: Reproduced in accordance with the copyright policy of the publisher.
Deposited On: 25 Jan 2008
Last Modified: 29 Feb 2012 23:33

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page